Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 970576, 13 pages
http://dx.doi.org/10.1155/2012/970576
Research Article

A Granular Reduction Algorithm Based on Covering Rough Sets

1College of Science, Central South University of Forestry and Technology, Changsha 410004, China
2College of Mathematics and Computer Science, Guangxi University for Nationalities, Nanning 530006, China
3School of Economics and Management, Changsha University of Science and Technology, Changsha 410004, China

Received 31 March 2012; Revised 12 July 2012; Accepted 16 July 2012

Academic Editor: Chong Lin

Copyright © 2012 Tian Yang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Tian Yang, Zhaowen Li, and Xiaoqing Yang, “A Granular Reduction Algorithm Based on Covering Rough Sets,” Journal of Applied Mathematics, vol. 2012, Article ID 970576, 13 pages, 2012. https://doi.org/10.1155/2012/970576.